# SDR COMA9860299

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356024310
- Condition: Malfunctioned
- Location: Rt Pylon
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT 14TH STAGE DUCT MESSAGE DURING FLIGHT.  REPLACED THE RIGHT 14TH STAGE DUCT LOOP.
